Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Started lisinopril and HCG drops. Rise in BP. There a correlation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I'm a 55 year old female who takes 20mg of lisinipril.I started taking the hcg drops on the 26th and have seen a steady rise in blood pressure.Is there a correlation?
Posted Wed, 25 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Radhika 10 hours later
Thanks for the query.

You have provided me with good information.

You have a history of hypertension and you are taking Lisinopril. You have also started taking HCG drops from 26th.

HCG, is not a steroid but a natural protein hormone which develops in the placenta of a pregnant woman. I assume, you are using HCG drops to lose weight then you would like to know that hCG has no known effect of fat mobilization, appetite or sense of hunger, or body fat distribution.

HCG has not been demonstrated to be effective adjunctive therapy in the treatment of obesity, it does not increase fat losses beyond that resulting from caloric restriction. Mood swings and high blood pressure can also be attributed to the intake of hCG.

So I would advice you to consult your Physician before taking such medications when you are hypertensive.

I hope, this answers your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor